# SDR CA141024012

- Difficulty date: October 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE IN CLIMB, 25 MINUTES AFTER T/O, PILOT NOTED ENGINE 1 LOW OIL PRESSURE WARNING AND ENGINE EXCEEDANCE MESSAGE.  OIL PRESSURE GRADUALLY DECREASING AND PILOT INITIATED ENGINE SHUTDOWN WHEN PRESSURE REACHED 60 PSI, LOWEST 47 PSI.  EMERGENCY WAS DECLARED AND ACFT DIVERTED.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.
